# SDR 01FDEA00405

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,663 hours, 37,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, HFEC IND CRACK IN FASTENER HOLES IN ROW 3, LT BS 870 FITTING AT STR 9L.  *S/D*  HFEC IND NO CRACKS PER IAW BAC 727 NDT MANUAL PART 6.
